Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Acne marks on face. Applying skin lightening creams, conditions improved, worsened. Recommendations?

i have post acne marks on my face, i m 30, female, asian indian and not willing to take any oral medications. read about skin lightening creams will it work. i was prescribed with faceclin gel, benzac ac, tribloc and two oral medication microdox DT and zincovit in the year 2010. for a year i seem to be fine, but then the nightmare started all over again.
i have no problem with my mensus, i drink adequate water, i dont eat chocolates, i have not too dry or not too oily skin.
Please help. thank you.
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
Medical Topics
Allergist and Immunologist 's  Response
KEEP SKIN DRY
DONOT USE MUSTARD COCONUT WALNUT GROUNDNUT ALMONDS AND SOYA OILS
USE NON TOXIC SHAMPOOS CREAMS SOAPS
APPLY CLINDAMYCIN GEL IN THE MORNING
REPEAT IN THE EVENING IF YOU HAVE TIME
AT NIGHT USE RETINOIC ACID GEL BEFORE SLEEP AND SWITCH OFF LIGHT AS IT REACTS WITH SKIN
IF YOU FEEL DRYNESS YOU CAN ADD LITTLE FLUTICASONE CREAM IN THE GEL FOR OR 2 DAYS
CONTINUE FOR 3 -4 MONTHS
Answered: Sat, 6 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor